Sh:576

Bib entry
@article{Sh:576,
 author = {Shelah, Saharon},
 title = {{Categoricity of an abstract elementary class in two successive cardinals}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {126},
 year = {2001},
 pages = {29--128},
 issn = {0021-2172},
 doi = {10.1007/BF02784150},
 mrclass = {03C95 (03C45)},
 mrnumber = {1882033},
 mrreviewer = {O. V. Belegradek},
 doi = {10.1007/BF02784150},
 note = {\href{https://arxiv.org/abs/math/9805146}{arXiv: math/9805146}},
 arxiv_number = {math/9805146}
}